American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J95) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Daniel Bertrand and Anand Pillay. A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields. J. Amer. Math. Soc. 23 (2010) 491-533. MR 2601041.
Abstract, references, and article information
View Article: PDF

[2] E. Bombieri, D. Masser and U. Zannier. Intersecting curves and algebraic subgroups: Conjectures and more results. Trans. Amer. Math. Soc. 358 (2006) 2247-2257. MR 2197442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1